| Model Number |
1859660 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For six of the seven reported events, the devices were returned to bd for evaluation.The company is still investigating the issue at this time.
Event or Problem Description
This report summarizes seven malfunction events.A review of the events indicated that model 1859660 implantable port experienced a component missing.These reports were received from various sources.All seven reported events did not involve a patient.Patient age, weight, and gender were not provided for any of the events.
Additional Manufacturer Narrative
The lot number for the reported seven malfunctions was provided and a lot history review was performed.For the seven reported malfunctions, five devices were returned.Five out of seven of the investigations were confirmed for missing component and two were inconclusive for missing component.The definitive root cause for all seven investigations is unknown.The device was used for single use.
Event or Problem Description